# SDR CA101108015

- Difficulty date: November 4, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Aerosp ATR 42-300
- Aircraft time: 35,502 hours
- Engine: Pwc PW610FA
- Propeller: Hamstd 14SF5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Intermittent
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) THE RIGHT ENGINE WAS RUNNING IN HOTEL MODE, THE LEFT ENGINE WAS STARTED AND AS THE LEFT ENGINE PROPELLER WAS COMING OUT OF FEATHER, THE AIRCRAFT SHUDDERED AND THE NOSE GEAR SLOWLY COLLAPSED.  THE PARKING BRAKE HAD BEEN ON AND THE LANDING GEAR SELECTOR WAS IN THE GEAR DOWN POSITION AND INDICATIONS SHOWED ALL THREE GEAR DOWN AND LOCKED.  AFTER THE NOSE GEAR COLLAPSED THE NOSE GEAR INDICATION WAS RED, UNLOCKED.  AFTER THE AIRCRAFT WAS RETURNED TO NORMAL AND IN A HANGAR, SEVERAL RETRACTION/EXTENSIONS WERE COMPLETED WITH NO FAULT FOUND.  STILL UNDER INVESTIGATION.  UPDATE DEC 9/10.  BECAUSE THERE WAS NO FAULT FOUND, AS A PRECAUTION THE FOLLOWING NOSE GEAR PARTS WERE REPLACED, NOSE GEAR ASSEMBLY, DRAG BRACE, ACTUATOR, SELECTOR VALVE AND CONTROL LEVER. ALL HAVE BEEN FORWARDED FOR INVESTIGATION AND TEARDOWN. THE AIRCRAFT WAS RETURNED TO SERVICE AND THERE HAS BEEN NO FURTHER PROBLEMS WITH THE NOSE GEAR.
